Wellbutrin Dry Mouth, Adverse Effect, Tinnitus, Wellbutrin, Prozac
i've been experiencing ringing in my ears since taking Wellbutrin.
it's scary. also my mouth is very very dry making it hard to even swallow sometimes.
Ladyleopard - I've had problems with a very dry mouth too, I wake up sometimes an hour after falling asleep and my mouth is so dry it actually hurts! So weird hey?
Troll - I started on Wellbutrin at 100 mg/day along with 20 mg/day Prozac, and had this buzzing in my ears, mostly I noticed it in the evenings, but figured it was a temporary side effect that would dissipate. After 21/2 weeks, and the continued buzzing/ringing in my ears, I stopped the drug. It's 2 months since I stopped, and still have the tinnitus. This is a scary drug. Permanent adverse effect after 21/2 weeks.
Mersault - i got ringing after only a week on citalopram and i stopped it right away and its been 6 months and i still have unbearable ringing in my ears